# SDR REXA2022071301548

- Difficulty date: July 4, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 29,935 hours, 28,139 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Part number: 60205
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RH SIDE LIGHTED FLOOR LEVEL EXIT SIGN INOP	R+R'D EMERGENCY EXIT FLOOR SIGN PER AMM 33-51-10. OPS CHECK OK, NO FURTHER ACTION REQUIRED
